# SDR 2000ZZZX660

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193SC
- Make and model: Amtr KITFOXSPEEDS
- Aircraft serial: SC47101
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND MODEL PS823 EMERGENCY POWER SUPPLY INCORRECTLY REPLACED WITH PS835 EMERGENCY POWER SUPPLY.  THOUGH SIMILAR, THESE UNITS ARE NOT DIRECT REPLACEMENTS FOR ONE ANOTHER.  WIRING CHANGES ARE REQUIRED PER JET/BF GOODRICH SERVICE DATA.  AIRCRAFT ALTERED PER APPROVED DATA.  (X)
